# SDR CALA2023102303150

- Difficulty date: October 17, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 77,101 hours, 26,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Part serial: NA
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHTS BATTERY PACK M1676 FAILS OP CHECK (REF: AAR NR 99986434) REMOVED & REPLACED BATTERY PACK IN RH SIDE M1676 IAW B737 AMM 33 -51-06-960-805. TEST PASS GOOD.
